# SDR SWAA2019031930752

- Difficulty date: January 6, 2015
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 42,871 hours, 19,859 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221BF OUTBOARD EDGE AND OUTBOARD AFT CORNER DAMAGED.  REPAIRED PANEL IAW SRM.
